MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS HPCA AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD-SOLIS HPCA AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump randomly shut off and went into manual mode during testing.During investigation found the damaged air detector which needed replacement.This malfunction makes the event reportable.There are no patient involvement and adverse event reported.
 
Additional Manufacturer Narrative
The device was initially received with a complaint that the pump intermittently shut off and switched to manual mode during testing.During the investigation, a damaged air detector was identified.This malfunction renders the event reportable.Review of the event log and alarm history could not be completed due to a non-functional usb (universal serial bus) port.Additionally, no 12-month service history was available.Visual inspection confirmed the presence of a damaged air detector.Functional testing was conducted, during which the motor test failed due to the inability to retrieve motor odometer information.The probable root cause of the issue was determined to be the damaged air detector.The allegation reported by the complainant was confirmed.Due to the extent of the damage and the parts required for repair, the device has been deemed beyond economical repair.

Brand Name
CADD-SOLIS HPCA AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25382292
Report Number3012307300-2026-05685
Device Sequence Number13062536
Product Code MEA
UDI-Device Identifier10610586038778
UDI-Public(01)10610586038778(11)160115
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2111-0300-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown